Banach Journal of Mathematical Analysis
- Banach J. Math. Anal.
- Volume 10, Number 4 (2016), 750-770.
Martingale Hardy spaces with variable exponents
In this paper, we introduce Hardy spaces with variable exponents defined on a probability space and develop the martingale theory of variable Hardy spaces. We prove the weak-type and strong-type inequalities on Doob’s maximal operator, and we get a -atomic decomposition for Hardy martingale spaces associated with conditional square functions. As applications, we obtain a dual theorem and the John–Nirenberg inequalities in the frame of variable exponents. The key ingredient is that we find a condition with a probabilistic characterization of to replace the so-called log-Hölder continuity condition in .
Banach J. Math. Anal., Volume 10, Number 4 (2016), 750-770.
Received: 7 October 2015
Accepted: 11 January 2016
First available in Project Euclid: 20 September 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Jiao, Yong; Zhou, Dejian; Hao, Zhiwei; Chen, Wei. Martingale Hardy spaces with variable exponents. Banach J. Math. Anal. 10 (2016), no. 4, 750--770. doi:10.1215/17358787-3649326. https://projecteuclid.org/euclid.bjma/1474373751